# SDR I5PA2023091975705

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,354 hours, 34,035 cycles
- Engine: Pwa PW2037
- Engine time: 53,711 hours, 23,075 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 430988
- Part serial: 4234
- Condition: Faulty
- Location: R Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - RH ENG #2 IGNITOR PLUG AND LEAD FOUND WORN. R/R#2 ENG IGNITOR PLUG AND LEAD PER AMM 74-21-02 / 74-21-01 OPS CHECK NORMAL.
